It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi,

Today has started pretty badly. I had to take Tylenol PM to sleep last night and when I did wake up I had the chills and then the sweats. I also feel like I am dizzy and my stomach is swollen and crampy (which isn't good because the surgery was for adhesions in my stomach...4 of them).

I do not want to take any more medication (nor do I have any and I have never gotten any off the street) and my boyfriend has had it up to his ears with my needing the pain med's so I am going to see this through...first for me, then for my 2 kids (who have no idea of the amount of medication I took), then for him.

I am at work and am able to function ok.

Any ideas for what I can do to help this horrible feeling subside?

Thanks everyone
Hi Marcia,

Thank you so much for your post. That made me feel so much better. Is it so hard wondering what the heck could be going on, and then hoping that it is not going to get worse.

I had the surgery on the 1st. They took out 4 adhesions and my bowel and bladder were stuck together (gross..I know...sorry!)

I had been taking higher than the dose prescribed for sure...thus my boyfriends attitude. I would run out them go to the ER. But, it was certainly for the pain..not anything else.

I will pay careful attention to how I am feeling. I will wait it out another day and see if tomorrow brings any relief.

I certainly want to take some pain meds right now (because my stomach is not feeling good), but I think it is from withdrawing. My belly is swollen and crampy. I wont take any because it would put me back to square one and I do not want to go through any wd's anymore.





All times are GMT -7. The time now is 04:36 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!